# SDR FDEA202101150109

- Difficulty date: January 15, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 40,981 hours, 6,456 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 111W220251
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION CARRIED OUT AS PER EO   NO:E G-5310-E0332629 I P6 ON OVERSIZED FASTENER HOLES AND FOUND (01 EA) CRACK   INDICATION ON RHS VERTICAL FLANGE OF THE FRONT LOWER SPAR CHORD AT   BS 1035 APPROX. RBL 81.30 LOWER O/B HOLE. WING CENTER SECTON RHS VERTICAL FLANGE OF THE FRONT LOWER SPAR CHORD AT BS   1035 APPROX RBL 81.30 LOWER O/B HOLE CRACKED REPAIRED CARRIED OUT AS PER E.A.#G-  5310-T0359410 P2 TITLE: FUSELAGE-MAINFRAME-DEVIATIONS TO SB-777-53-0087 R1-LHS AND   RHS UNDERWING LONGERON MODIFICATION AND B777 SRM 57-10-10-2R REPAIR 1 FIG 202   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. (SNRM N00604 AND WRI 53-10/1149 FOR   WORK DETAILS)
